# SDR AALA20131221002

- Difficulty date: December 20, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 38,861 hours, 11,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LOCATED ON OVERHEAD BINS FWD & AFT OF MID LAVATORY ON LT SIDE INOPERATIVE.  REPLACED BATTERY PACK & POWER SUPPLY.  OPERATIONS CHECKED NORMAL.
